# SDR IPXA2024071014234

- Difficulty date: July 8, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N418UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23905
- Aircraft time: 35,420 hours, 23,430 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Gouged
- Location: Crew Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPEN.  FOUND GOUGE ON CREW DOOR HANDLE.
